Couldn't find what you looking for?

TRY OUR SEARCH!

I started on this new birth control because the first one i tried was not working for me. I was now on Junel Fe but 3 weeks into it started to get nausea and very bad headaches. a few days later i started the sugar pills and had a panic attack and called my doctor. she said to get off the pill which i did. now that was on monday and today is wednesday...she said they affects im having should be over but they are not. im having several panic attacks a day..which i used to get a lot 3-4 years ago and now they are back. i have barely eaten anything and im trying to drink fluids but its hard. i took a pregnancy test and it came out negative. my stomach still has pains and nausea therefore i cant eat. im tired i look like a dead person. I went to the doctors today and she gave me lazorpem something to calm me out of the anxiety. anybody have any clue what this could be. she says if nothing happens by morning i need blood work. somebody help!? im going threw hell dealing with this.

Loading...

not sure if this helps but this is my experience. i've had panic attacks since i was a child and suffer from major anxiety. i've tried and discontinued just about every birth control pill out there. they make my anxiety 10 times worse and make me feel generally "crazy." my mother actually can't handle the pill either so i think it's something hormonal or something that runs in my family. i dont really know what else to tell you other than keep talking to your doctor and for now try to concentrate on something that will keep your mind focused on something other than the anxiety, i like to draw/paint for instance. i hope you'll be feeling better soon!
Reply

Loading...